# SDR UALA2011071703630

- Difficulty date: July 16, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 60,961 hours, 8,912 cycles
- Engine: Pwa PW40903
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Latch
- Condition: Inoperative
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FIRE EXT LATCH WILL NOT LATCH.  SECURED FIRE EXT LATCH.  SECURE IN BRACKET.
